# SDR DALA2017101707591

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CREASE BEAM BS 760 +3 CORRODED. OUT OF LIMITS IAW SRM 53-30-13, ALLOWABLE DAMAGE 1.  REMOVED DAMAGE,  FABRICATED AND INSTALLED A REPAIR IAW SRM 53-00-13, REPAIR 1.
